Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Smoothing Splines and Shape Restrictions

Mammen, Enno ; Thomas-Agnan, Christine

In: Scandinavian Journal of Statistics, 26 (June 1999), Nr. 2. pp. 239-252. ISSN 1467-9469

PDF, English
Download (273kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.


Consider a partial linear model, where the expectation of arandom variable Y depends on covariates (x,z) through F( theta_0 x + m_0 (z)), with theta_0 an unknown parameter, and m_0 an unknown function. We apply the theory of empirical processes to derive the asymptotic properties of the penalized quasi-likelihood estimator.

Item Type: Article
Journal or Publication Title: Scandinavian Journal of Statistics
Volume: 26
Number: 2
Publisher: Wiley-Blackwell
Place of Publication: Oxford
Date Deposited: 02 Jun 2016 08:12
Date: June 1999
ISSN: 1467-9469
Page Range: pp. 239-252
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 310 General statistics
510 Mathematics
Uncontrolled Keywords: Convexity; monotonicity; rates of convergence; shape restrictions; smoothing splines
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative